Coq10 withdrawl?

Folk

Well-Known Member
So I was taking Coq10 for like a month, starting with 50mg, up to 100mg and then 150mg.
I stopped cause I thought it was giving me a metallic taste in mouth.
Turns out ever since I stopped my body pains got a lot worse. I'm sleeping like the whole day. I wake up, eat and then have to go back to sleep, so tired.
I stopped cold turkey, but I didn't even thought about withdrawl effects. Is it possible?
I'm taking it again since I'm feeling so bad and I discovered the metallic taste wasn't Coq10's fault so... but still going up on the dose and waiting for the effect.

Ps: I'm on the second day of Coq10 and the metallic taste came back. DAMN WTF... It's an endless puzzle.
It's horrible but I guess I'll have to endure it for a week or so, and then slowly stop taking it.
 
Last edited:

Forum Tips

Support Our Work

DO IT MONTHLY

HEALTH RISING IS NOT A 501 (c) 3 NON-PROFIT

Shopping on Amazon.com For HR

Latest Resources

Top